MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP
Model Number NIMBUS II PLUS
Medical Device Problem Codes Mechanical Problem (1384); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 06/06/2023, infutronix received a report that the pump kept shutting off.There was no patient injury reported.Subsequent information received on 06/07/2023 indicated the medication to be infused was fluorouracil at a volume of 92ml.However, there was a delay in therapy since the pump would automatically shut off without an audible sound or visible error message, and the infusion could not be started.The pump in question was set aside, and the therapy was successfully administered with another pump.The pump in question was not available for return at the initial time that the event was reported, and the complaint file was closed.On 05/17/2024, the pump was returned to infutronix for evaluation with reference to this event.The reportability decision was re-evaluated and determined to be 30-day reportable to fda.
 
Additional Manufacturer Narrative
A complaint evaluation was performed on 28-may-2024.A review of the pump's system error log found there were several abrupt power offs error messages in the log.These power off error messages were verified in the event log under event line 62 by the following codes: log event on and log event off.Testing of the returned pump simulating the user's parameters for a 46-hour infusion with a volume of 100ml at a rate of 2.2 ml set up had a successful infusion completion without abrupt shut offs.There were no other visual anomalies found that could have contributed to the reported issue.The reported power off issue was confirmed via device event log, but the issue could not be duplicated during the complaint evaluation testing.A capa has been established to investigate this failure mode to determine the root cause.

Brand Name
NIMBUS II PLUS AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760 1331
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760 1331
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760-1331
5086502008
MDR Report Key19548226
Report Number3011581906-2024-00590
Device Sequence Number17327157
Product Code FRN
UDI-Device Identifier00817170020161
UDI-Public00817170020161
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIMBUS II PLUS
Device Lot Number210325960
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1285-2024
Patient Sequence Number1
Patient Age45 YR
Patient SexUnknown